Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 month shots

My 4 month old just had her shots today and she has a fever I've given her tylenol and tried to bring it down but so far no luck. It's not that bad around 99.8-100. Just wanna know if anyone else has been thru this or if I should be worried

 
Nattiesmom10

Asked by Nattiesmom10 at 12:01 AM on Jul. 14, 2010 in Babies (0-12 months)

Level 9 (286 Credits)
This question is closed.
Answers (5)
  • yes. my daughter would get a low grade fever and even a rash after her shots sometimes. Nothing to worry unless it continues or itis unrelated to the shots and she is getting a cold or something. :( shots are the worst!
    ashjacks4

    Answer by ashjacks4 at 12:05 AM on Jul. 14, 2010

  • a low grade fever is normal. they should have given you some information papers with the names of the shots they gave and the side effects. Check those out, and they will tell you when and if you need to seek medical attention.
    lovinangels

    Answer by lovinangels at 12:16 AM on Jul. 14, 2010

  • Yeah, a low grade fever is normal when they get shots, especially at that young. Just treat it like any other fever. I don't believe they even call it a "fever" until it's at 100.4.
    Next time, give her the tylenol about half an hour before the shots and again at the 4-6 hour mark and it will prevent the fever.
    No need to worry though unless she's showing any other sick symptoms.
    Kiwismommy19

    Answer by Kiwismommy19 at 12:17 AM on Jul. 14, 2010

  • Do not give the tylenol before the shots, it affects how effective the vaccines are. Wait until about 30 minutes to an hour after the shots. My dd gets a slight fever every time she gets shots. It's nothing to worry about until it's over 102, then you call your doc. Over 103 means go to the ER.
    rhianna1708

    Answer by rhianna1708 at 2:05 AM on Jul. 14, 2010

  • Yes, my son usually runs a low fever after shots also. Very normal :) The pp is correect. Dont even call the pedi until its over 102, and not to the er till 105. Thats what i have always been told ;) And no tylenol before shots. Just after :)
    carsonsmommytam

    Answer by carsonsmommytam at 3:19 AM on Jul. 14, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN